# SDR UIEA2017011700055

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bonding Jumper
- Part number: BACJ40AD4521
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAMV BONDING JUMPER BROKEN ON NR 2 ENGINE.  REMOVED BROKEN BONDING JUMPER AND INSTALLED NEW FAMV BONDING JUMPER ON ENG #2 IAW B767-300 SWPM 20-20-10 )
